# SDR NSVA200600179

- Difficulty date: October 15, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N243CJ
- Make and model: Beech 1900D
- Aircraft serial: UE43
- Aircraft time: 21,505 hours, 33,312 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Module
- Part number: 3044700
- Part serial: P114071
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

50-100 LBS TQ FLUX ON NR 2 ENG WITH ACCOMP PROP RPM FLEX PROP SYNC ON/OFF.  FOUND RT ENG AIRFRAME BLEED LINE CRACKED, REPLACED LINE IAW 71-00-00.  FOUND R BRAKE DEICE PNEUMATIC TUBE LOOSE AT FWD FIREWALL, RECONNECTED AND TIGHTENED LINE.  INSPECTED PRECOOLER, PRECOOLER VALVES AND PLUMBING FOR CONDITION SECURITY AND RAN AIRCRAFT, OPS CHECK NO GOOD.  DISCREPANCY REMAINS OPEN.  REMOVED AND REPLACED RT ENGINE POWER SECTION MODULE IAW P&W M/M 72-00-00, STEP NR 6.  DISCREPANCY CLOSED ON 10/18/2006.  REMOVED AND REPLACED P/S MODULE.
